RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1964, Volume 28, Issue 4, Pages 951–952 (Mi izv3000)  

Correction to I. S. Kac's paper “Spectral multiplicity of a second-order differential operator and expansion in eigenfunctions”

I. S. Kats


Full text: PDF file (129 kB)

Bibliographic databases:
Received: 22.01.1964

Citation: I. S. Kats, “Correction to I. S. Kac's paper “Spectral multiplicity of a second-order differential operator and expansion in eigenfunctions””, Izv. Akad. Nauk SSSR Ser. Mat., 28:4 (1964), 951–952

Citation in format AMSBIB
\Bibitem{Kat64}
\by I.~S.~Kats
\paper Correction to I.~S.~Kac's paper ``Spectral multiplicity of a~second-order differential operator and expansion in eigenfunctions''
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1964
\vol 28
\issue 4
\pages 951--952
\mathnet{http://mi.mathnet.ru/izv3000}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=165389}
\zmath{https://zbmath.org/?q=an:0238.34034}


Linking options:
  • http://mi.mathnet.ru/eng/izv3000
  • http://mi.mathnet.ru/eng/izv/v28/i4/p951

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Errata
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:154
    Full text:69
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019